# SDR CALA2018121402573

- Difficulty date: December 12, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N57870
- Make and model: Boeing 757-33N
- Aircraft serial: 33525
- Aircraft time: 44,179 hours, 12,484 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 140N276224
- Condition: Worn
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK)(EA 2560-02123 REV D) L-4 PASSENGER DOOR GIRT BAR FAILED LEAF SPRING ENGAGEMENT TEST, AND REQUIRES REPLACEMENT. RE F: ST-SAA NR 0033691. / PROCURED SERVICEABLE GIRT BAR P/N 140N2762-24 AND REPLACED WORN GIRT BAR PER B757-300 AMM 25-66-10-402-022.  TESTED PER EA2560-02123 OPERATION 005 TEST PASSED.
